# SDR KCSA081282

- Difficulty date: June 12, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747122
- Aircraft serial: 19754
- Aircraft time: 97,803 hours, 23,756 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: Bs 808
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK R2 DOOR LOWER FORWARD CORNER VERTICAL FRAME IS CRACKED 1" LONG AT STA.808, WL 205 (B)
